# SDR DXTA2008111203351

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,147 hours, 4,336 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.
